I have just begun the gauntlet of playing with hormones. I am one of probably many women who cannot function normally with even a slight variation of hormone levels. I am afraid to take this medicine because no one knows what my correct dosage should be. I have been to two docs already and am very discouraged. However, I absolutely LOVE what this drug does for me - compared to nothing......... I know very little and want to know it all.... bb
More common side effects may include: Abdominal cramping, back pain, bloating, breast tenderness or pain, chest pain, constipation, coughing, depression, diarrhea, dizziness, emotional instability, fatigue, headache, hot flashes, irritability, joint pain, muscle pain, nausea, night sweats, swelling of hands and feet, upper respiratory infection, urinary problems, vaginal discharge, vaginal dryness, viral infection, vomiting, worry
Less common or rare side effects may include: Abnormal vision, acne, abscess, allergic reaction, anxiety, arthritis, blood clot, breakthrough bleeding (between menstrual periods), breast cancer or lump, breast enlargement, bronchitis, change in menstrual flow, chest pain, confusion, decreased or increased appetite, dry mouth, earache, fever, fibroids in uterus, gallbladder disorder, herpes simplex, high blood pressure, indigestion, injury, insomnia, irregular heartbeat, itching, lack of menstruation, leg cramps, lung inflammation, lymph problems, muscle tension, nasal congestion, nervousness, personality disorder, rash, rectal bleeding, sleepiness, sinus inflammation, skin discoloration, sore throat, stomach or intestinal inflammation, speech disorder, spotting, stomach hernia, swelling, throat infection, tooth disorders, vaginal inflammation, warts, weakness, weight change, yellowed skin and eyes
Was this helpful?0
The list above, although mostly true, has some stupid side effects listed. Seriously people...do you think you can get a virus, injury, or herpes from taking a pill? Goes to show just about anything goes on the internet. It's even more pathetic that people believe this crap.
Was this helpful?0
These are not stupid side effects. I've got a Masters degree in pharmacology and there are numerous effects from drugs, one of them potentially being immunosuppression - which can ultimately lead to you getting viruses, being prone to injury and not being able to heal properly because your immune system has been affected. It's not a matter of the side effects being stupid, more ill-worded. While the internet is filled with tons of junk - this isn't one site that is. These effects have been studied and well documented.
Was this helpful?0
Unfortunately, there is really no way to be sure what specific dosage will be right for any given person, since we are all different, and how much is required to rebalance our hormones can vary. The only thing you can really do is try the dose prescribed by your doctor, and keep them apprised of how it affects you.
As the comments about the side effects, please refer to the post made by Noodles, as they are correct. Many medications can cause issues with our immunity, and can make us more susceptible to catching viruses, including herpes.
When referring to specific ones, such as herpes, some tend to wake up the virus, so outbreaks can occur more frequently, and be more severe than usual.
The injury side effect is listed, because other side effects of the medication may make one more prone to injury, for instance if it makes you dizzy, you may fall down, or trip more easily than normal.
However, these warnings do not mean that you will just spontaneously have an injury, or virus, appear in your body, without some type of exposure to something inducing it, such as another infected person, being already exposed to/infected with it, or having something occur to cause an injury.